# SDR AALA202301252612

- Difficulty date: January 20, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663 Rbl 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WHEEL WHEEL FORWARD BULKHEAD 1ST BAY OUTBOARD OF KEEL BEAM CRACKED LOCATED AT STA 663.75 AND RIGHT BUTT LINE 32.53. PERFORMED BONDED REPAIR PER AARD.
